Mathematical approach to pollutant transport through ground water / G. Jagmohan Das

G., Jagmohan Das (2001) Mathematical approach to pollutant transport through ground water / G. Jagmohan Das. Jurnal Akademik UiTM Sarawak, 2 (1). pp. 1-14. ISSN 0128-2635

[img]
Preview
Text
AJ_G. JAGMOHAN DAS JAS 01.pdf

Download (321kB) | Preview

Abstract

This article deals with the mathematical approach to the analysis of pollutant transport through the porous medium. Different processes involved in the transport phenomena are explained. A partial differential equation representing all these processes, along with the initial and boundary conditions for a two-layered aquifer is formulated. A case study is presented to illustrate the application of Finite Element based algorithm and the computer software already developed. The results of the numerical experiments conducted to trace the spreading of pollutant with time, are presented in the form of contour curves. The investigations are extended to estimate the refreshing time of the aquifer system.

Item Type: Article
Subjects: G Geography. Anthropology. Recreation > GA Mathematical geography. Cartography
T Technology > TD Environmental technology. Sanitary engineering > Water supply for domestic and industrial purposes > Water pollution
Divisions: Universiti Teknologi MARA, Sarawak
Depositing User: Staf Pendigitan 1
Date Deposited: 17 Mar 2015 01:53
Last Modified: 17 Mar 2015 01:53
URI: http://ir.uitm.edu.my/id/eprint/11519

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year